Higher type adjunction inequalities for Donaldson invariants.



Downloads per month over past year

Muñoz, Vicente (2001) Higher type adjunction inequalities for Donaldson invariants. Transactions of the American Mathematical Society, 353 (7). pp. 2635-2654. ISSN 0002-9947

[thumbnail of VMuñoz60.pdf] PDF
Restringido a Repository staff only

[thumbnail of VMuñoz60libre.pdf]

Official URL: http://www.ams.org/journals/tran/2001-353-07/S0002-9947-01-02793-3/S0002-9947-01-02793-3.pdf


We prove new adjunction inequalities for embedded surfaces in four-manifolds with non-negative self-intersection number using the Donaldson invariants. These formulas are completely analogous to the ones obtained by Ozsvath and Szabo using the Seiberg-Witten invariants. To prove these
relations, we give a fairly explicit description of the structure of the Fukaya-Floer homology of a surface times a circle. As an aside, we also relate the Floer homology of a surface times a circle with the cohomology of some symmetric
products of the surface.

Item Type:Article
Uncontrolled Keywords:4-manifolds; Adjunction inequalities; Donaldson invariants; Fukaya-Floer homology
Subjects:Sciences > Mathematics > Topology
ID Code:21281
Deposited On:10 May 2013 10:55
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page